# SDR ASAA0280444

- Difficulty date: October 22, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910413
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT ELEVATOR CONTROL TAB DENTED ON LOWER OUTBOARD SURFACE.  CUT OFF DAMAGED AREA AND REPAIRED PER SRM 51-70-2.  (M)
